Communications in Mathematical Physics

Dirichlet form approach to infinite-dimensional Wiener processes with singular interactions

Hirofumi Osada

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 176, Number 1 (1996), 117-131.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104285906

Mathematical Reviews number (MathSciNet)
MR1372820

Zentralblatt MATH identifier
0837.60073

Subjects
Primary: 60J60: Diffusion processes [See also 58J65]
Secondary: 31C25: Dirichlet spaces 82C31: Stochastic methods (Fokker-Planck, Langevin, etc.) [See also 60H10]

Citation

Osada, Hirofumi. Dirichlet form approach to infinite-dimensional Wiener processes with singular interactions. Comm. Math. Phys. 176 (1996), no. 1, 117--131. https://projecteuclid.org/euclid.cmp/1104285906


Export citation